# SDR IPXA1564013

- Difficulty date: December 28, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, THE CONTROL CABIN UPPER FLOOR PANEL HAS 24 CORRODED INSERTS AND IS PUNCTURED, DAMAGE BEYOND SRM LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACE PANEL IAW EO B757-5320-9692-G.
